# SDR UPS08651703

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS SWITCH ON OVERHEAD PANEL DOES NOT WORK PROPERLY.  OPS CHECK EMERGENCY LIGHT SWITCH IAW MM 33-51-00, OPS CHECK GOOD.
